# SDR HNAA2020110900303

- Difficulty date: November 9, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 44,893 hours, 41,265 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR INTERIOR WEB FRAME HAS 8 CHAFES.  BLENDED 8 EACH CHAFES ON INTERIOR WEB, IAW EMB 145 SRM 51-10--03.  THE BLEND 12" FROM FWD EDGE AND 14"- FROM BOTTOM FOUND TO BE BEYOND LIMITS.  PERFORMED CUTOUT OF DAMAGED AREA, FABRICATED DOUBLER.  INSTALLED DOUBLER FOR REPAIR, IAW EMB 145 SRM 52-30-01RE AND PIEDMONT EO1-52-20-0371.
